# SDR HNAA2015122100369

- Difficulty date: December 21, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 56,704 hours, 62,967 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Condition: Shorted
- Location: Prop Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED AND CYCLED ON/OFF WITH PROP HEAT ON AND PROPS AT 1050. GOOD WITH PROP HEAT OFF.  INSPECTED NR 2 PROP, A PHASE SLIP RINGS AND LEADS.  NO DEFECTS NOTED. R & R NR 2 BRUSH BLOCK.  GROUND RAN.  OPS CHECKED NORMAL AT THIS TIME.
